MAUDE Adverse Event Report: ARTHREX, INC. MEGABITER, STRAIGHT TIP, 5.5MM X 2.5MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MEGABITER, STRAIGHT TIP, 5.5MM X 2.5MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MEGABITER, STRAIGHT TIP, 5.5MM X 2.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a knee arthroscopy procedure the top jaw of the biter broke off.It was retrieved from the patient and the biter was replaced.The case was completed with no further issues and the patient is fine to date.

Brand Name
MEGABITER, STRAIGHT TIP, 5.5MM X 2.5MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11842441
Report Number1220246-2021-03110
Device Sequence Number11720216
Product Code MDM
UDI-Device Identifier00888867196339
UDI-Public00888867196339
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEGABITER, STRAIGHT TIP, 5.5MM X 2.5MM
Device Catalogue NumberAR-41006
Device Lot Number73373
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/18/2021
Patient Sequence Number1